All normal extensions of S5-squared are finitely axiomatizable
Nikoloz Bezhanishvili, Ian Hodkinson
- Journal Article
- Studia Logica
- Volume 78
- ISSN 0039-3215
We prove that every normal extension of the bi-modal system S5 x S5 is finitely axiomatizable and that every proper normal extension has NP-complete satisfiability problem.
- PDF of full publication (169 kilobytes)
- (need help viewing PDF files?)
- BibTEX file for the publication
- Conditions for downloading publications from this site.